File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal reinsurance revisited - A geometric approach

TitleOptimal reinsurance revisited - A geometric approach
Authors
KeywordsComonotonicity
Conditional tail expectation
Expectation premium principle
Increasing convex function
Reinsurance
Value-at-risk
Wang's premium principle
Issue Date2010
PublisherPeeters Publishers. The Journal's web site is located at http://poj.peeters-leuven.be/content.php?url=journal&journal_code=AST
Citation
Astin Bulletin, 2010, v. 40 n. 1, p. 221-239 How to Cite?
AbstractIn this paper, we reexamine the two optimal reinsurance problems studied in Cai et al. (2008), in which the objectives are to find the optimal reinsurance contracts that minimize the value-at-risk (VaR) and the conditional tail expectation (CTE) of the total risk exposure under the expectation premium principle. We provide a simpler and more transparent approach to solve these problems by using intuitive geometric arguments. The usefulness of this approach is further demonstrated by solving the VaR-minimization problem when the expectation premium principle is replaced by Wang's premium principle. © 2010 by Astin Bulletin. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/82895
ISSN
2015 Impact Factor: 0.732
2015 SCImago Journal Rankings: 0.979
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU 701409P
University of Hong Kong200905159011
Funding Information:

This work was supported by a grant from the Research Grants Council of the Hong Kong Special Administrative Region, China (Project No. HKU 701409P) and the Seed Funding Programme for Basic Research of The University of Hong Kong (Project No.: 200905159011). The author wishes to thank the anonymous referees for helpful comments and suggestions.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_HK
dc.date.accessioned2010-09-06T08:34:37Z-
dc.date.available2010-09-06T08:34:37Z-
dc.date.issued2010en_HK
dc.identifier.citationAstin Bulletin, 2010, v. 40 n. 1, p. 221-239en_HK
dc.identifier.issn0515-0361en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82895-
dc.description.abstractIn this paper, we reexamine the two optimal reinsurance problems studied in Cai et al. (2008), in which the objectives are to find the optimal reinsurance contracts that minimize the value-at-risk (VaR) and the conditional tail expectation (CTE) of the total risk exposure under the expectation premium principle. We provide a simpler and more transparent approach to solve these problems by using intuitive geometric arguments. The usefulness of this approach is further demonstrated by solving the VaR-minimization problem when the expectation premium principle is replaced by Wang's premium principle. © 2010 by Astin Bulletin. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPeeters Publishers. The Journal's web site is located at http://poj.peeters-leuven.be/content.php?url=journal&journal_code=ASTen_HK
dc.relation.ispartofASTIN Bulletinen_HK
dc.subjectComonotonicityen_HK
dc.subjectConditional tail expectationen_HK
dc.subjectExpectation premium principleen_HK
dc.subjectIncreasing convex functionen_HK
dc.subjectReinsuranceen_HK
dc.subjectValue-at-risken_HK
dc.subjectWang's premium principleen_HK
dc.titleOptimal reinsurance revisited - A geometric approachen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0515-0361&volume=40&issue=1&spage=221&epage=239&date=2010&atitle=Optimal+reinsurance+revisited:+a+geometric+approachen_HK
dc.identifier.emailCheung, KC: kccg@hku.hken_HK
dc.identifier.authorityCheung, KC=rp00677en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.2143/AST.40.1.2049226en_HK
dc.identifier.scopuseid_2-s2.0-77953750787en_HK
dc.identifier.hkuros168670en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77953750787&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume40en_HK
dc.identifier.issue1en_HK
dc.identifier.spage221en_HK
dc.identifier.epage239en_HK
dc.identifier.eissn1783-1350-
dc.identifier.isiWOS:000278627600009-
dc.publisher.placeBelgiumen_HK
dc.relation.projectConditional comonotonicity and its application in actuarial science and financial economics-
dc.identifier.scopusauthoridCheung, KC=10038874000en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats